Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Coughing after treatment for pneumonia. What is the white discharge from mouth?

My son is 3 years old has recently been in hospital with pneumonia but recovered very well. The last 2 days he as been coughing again, chest sounds clear, however he has started snoring really loud and I m now noticing White throth coming from his mouth while he is sleeping. Please tell me if this is normal I m taking him to the doctors tomorrow to be on the safe side. But I m very worried.
Asked On : Thu, 17 May 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Snoring could be due to enlarged tonsils or adenoids.
There may be congestion in his throat mostly an allergic one.
Watch carefully for any hurried breathing, fever, respiratory difficulty.
The white discharge from his mouth is due to sputum which is coming out by cough.
Get him examined his throat and lungs.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor